MAUDE Adverse Event Report: MEDTRONIC, INC ANGIOGRAPHIC GUIDE WIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC ANGIOGRAPHIC GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number 007447
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported in pe 703553375 0.035 x 145cm ptfe guide wires became deformed during several procedures.It was reported that the outer core of the wire separated from the inner core of the wire.There was no impact to the patient and their current status is good.
 
Additional Manufacturer Narrative
When it was observed that the inner core of the wire was removable, (not intact) it was decided not to risk the patients.The wires were not used in a patient.If information is provided in the future, a supplemental report will be issued.

Brand Name
ANGIOGRAPHIC GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key9620084
Report Number1220452-2020-00010
Device Sequence Number2474666
Product Code DQX
UDI-Device Identifier00643169856844
UDI-Public00643169856844
Combination Product (Y/N)N
Initial Reporter CountryUG
PMA/510(K) Number
K082873
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2024
Device Model Number007447
Device Catalogue Number007447
Device Lot NumberGFDN0680
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer03/13/2020
Initial Report FDA Received Date01/23/2020
Supplement Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1